# SDR FDEA201011134350

- Difficulty date: November 13, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65246911
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP AFT LOWER CHORD IS CRACKED AT 3 CUTOUTS. REMOVED CRACKED CHORD SECTION. FABRICATED NEW SECTION USING BAC1503-100046   7075 T6 DIMS 77" AND INSTALLED ALL REPAIR PARTS IAW SRM 57-50-2, 51-30-5 AND 51-30-2.
